# SDR CA990310037

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812313
- Condition: Ruptured
- Location: Anti Ice System
- Part time: 44,110 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DIVERTED DUE TO OVERHEAT WARNING NR 2 EBGUBE.  FOUND RUPTURED NOSE COWL ANTI-ICING DUCT.  DUCT REPLACED.
